? New - Wet spot when giving injections

Discussion in 'Welcome to the Group - Post an Introduction Here' started by Cheryl8, Aug 13, 2016.

  1. Cheryl8

    Cheryl8 Member

    Joined:
    Aug 13, 2016
    Hi,
    I'm hoping someone can help. Today was the third time I gave my kitty his injection. He gets Lantus, 10 units/mg (?) once/daily, and there is always a wet spot. This last time, I made sure I could see his skin and I know it went in. What am I doing wrong? I'm so worried that he isn't getting enough insulin but I can't risk giving him more and having him experience Hypoglycemia.
     
  2. Larry and Kitties

    Larry and Kitties Well-Known Member

    Joined:
    Dec 28, 2009
  3. Cheryl8

    Cheryl8 Member

    Joined:
    Aug 13, 2016
    Yes, I did. I'm new! :D Sorry, I noticed that I posted it in the wrong place so I did it again. Thank you for the help.
     

Share This Page